# SDR AALA20160204009

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 40,526 hours, 4,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1703623
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MDCR LT NR 3 WIRES EMER FLOOR PROXIMITY LIGHT, COUNT FROM FWD, FOUND TWO EACH DETACHED.  CABIN MDCR LT NR 3 WIRES EMER FLOOR PROXIMITY LIGHT, TERMINATED & TESTED NORMAL IAW AMM 33-51-05 & SWPM 20-10-13.  ACFT IN BASE MX.
